# SDR UIEA2020081871791

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,791 hours, 17,768 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Press Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PNEUMATIC PRESSURE READS APPROXIMATELY 22 PSI LOWER ON RIGHT SIDE COMPARED TO LEFT PNEUMATIC INDICATOR BAD FROM STOCK R/H INDICATOR READS INCORRECTLY   REMOVED AND REPLACED DUCT PRESSURE INDICATOR IAW AMM 36-21-02, OPS CHECK GOOD.   REINSTALLED PNEUMATIC INDICATOR IAW AMM 36-21-02.LP 1134898 ITEM 2: PERFORMED TROUBLESHOOTING AS PER FIM 36-20 FAULT TREE 803 AND CLEANED THE CONNECTOR AT THE BACK OF INDICATOR. PERFORMED OPS CHECK AND THE INDICATOR WORKING GOOD.
